# SDR MWEA011238

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,145 hours, 31,353 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 29162281
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED AFTER RETRACTION WITH GEAR DOOR OPEN LIGHT OUT. CORRECTLY REPOSITIONED LEFT GEAR DOOR UPLATCH ROLLER AND REPLACED STRIKER BUSHING, BEARING AND ASSOCIATED HARDWARE.
